# SDR EIAA20111101246

- Difficulty date: November 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 92,034 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1320M98G01
- Condition: Ruptured
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROX. 3 HRS. INTO CRUISE NR 3 ENGINE FIRE DETECTION WENT TO 700-800 WITH FIRE INDICATION. TEMP INDICATION ALLOWED THRUST LEVER AND WENT TO 630EGT WITH FIRE INDICATION GOING OUT.  FOUND RT FWD HPT RECOUP AIR DUCT RUPTURED,  REMOVE AND REPLACED AS PER AMM 72-09-03. ACCOMPLISHED INSPECTION AS PER AMM 05-51-28 NO FUTHIER FINDINGS.
